DoubleClick HTML5 Developer Day Agenda

Comments

Transcription

DoubleClick HTML5 Developer Day Agenda
DoubleClick HTML5 Developer Day Agenda
When: Friday, February 8th 10:30am ­ 6:30pm
Where: 76 Ninth Ave, New York, NY 10011
please use entrance on 9th Ave near 16th St.
Time
Session: Sessions will be running all day. There are two parallel talks where you
choose your session based on skill set and interests.
10:30
Intro, Tea, Coffee – please allow 5­10 minutes to register in lobby
11:00
JavaScript Essentials for beginners (Web Development Track)
Speaker: Andy Tzou ­ 2 hours
Say hello to JavaScript and get a full training on the world of scripting and how it can help
you to express your creativity. You’ll learn about Variables, Functions, Conditionals and
Loops and instantly apply these skills when developing your first 2 JavaScript
applications
Prerequisite: Basic exposure to JavaScript, HTML, and CSS, web development.
Introductory content on w3schools or Codecademy are appropriate.
Level: Beginner
11:00
HTML5 Canvas for Flash developers
Speaker: Peter Elst ­ 2 hours
In this session we will take a practical look at how your existing Flash and ActionScript
skills translate to JavaScript. We'll specifically be focusing on HTML5 Canvas, how to
programmatically draw and animate. You'll walk out a budding HTML5 developer, knowing
everything you need to get started creating compelling creatives.
­ ActionScript versus JavaScript
­ Drawing API and Canvas
­ Handling bitmaps and animation
­ Advanced uses of Canvas / interactivity
­ Q&A
Prerequisite:
­ A basic understanding of JavaScript syntax
­ Experience with Flash development using ActionScript 3.0 is useful but not absolutely
required
Level: Intermediate
1:00
Lunch
2:00
Inspiration Session
Speakers: Katie Erbs and Mark Wilson – 1 hour
Latest examples of awesome HTML5 creatives
Level: Suitable for all
3:00
HTML5 Rich Media (Web Development Track)
Speaker: Andy Tzou ­ 2 hours
This session is best­suited for folks with a web development background, intermediate
level experience with HTML, DOM, JavaScript and CSS. The aim of this session is to
provide the foundation for building compelling rich media on both desktop and mobile.
­Performance considerations for mobile
­Affine transformations (rotate, skew, translate, scale) using CSS3
­Techniques for handling touch, swipe, “rubber banding”
­CSS­based keyframe animations
Prerequisite: This course is intended for people with an interest in general web
development, specifically building web applications using a combination of JavaScript,
DOM, and CSS.
3:00
HTML5 for Innovation
Speaker: Jason Mayes ­ 2 hours
Jason's session will promote thinking outside the box and dive into the latest browser
technologies and APIs that are exposed in JavaScript, CSS3 and HTML5. Learn how to
create high performance JavaScript that's ultra efficient leading to buttery smooth results.
Make sure to bring your laptop along as there will also be deep dive hands on sessions
for Geolocation and how to access remote data using JSONP or CORS. The session will
end with a bang by providing you with a glimpse into the future of HTML5 such as the
ability to access a live webcam stream.
Prerequisite: Do you: ­ Have knowledge of JavaScript programming but want to expand it
further? ­ Feel unsure of the difference between AJAX / JSON / JSONP / CORS / XML? ­
Want to push the limits of creativity? If so, please do come along!
Level: Advanced
4:00
10 min working tea/coffee break in each session
5:00
DoubleClick API
Speaker: Lana Webb ­ 1 hour
An overview of HTML5 JS Studio API. Geared toward helping HTML5 Rich Media
developers and producers understand the core concepts behind the Studio UI and APIs.
Discussion will be about how to integrate a RM HTML5 creative into Studio focusing on
common creative types and use cases such as polite loading, expanding, and video.
Level: Suitable for all
6:00
Close and Happy Hour
Any questions from the day
Feedback
Future learning resources

Similar documents